MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROULTRA SURGICAL #2 PACK; SCALER, ULTRASONIC

TULSA DENTAL PRODUCTS LLC PROULTRA SURGICAL #2 PACK; SCALER, ULTRASONIC
Catalog Number PUSURG2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that proultra surgical #2 pack broke during use.No injury occurred, able to retrieve broken parts.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received with a similar device where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation results: received pusurg2 x 3 / lot#392368/ x1-396935 all broken in the same place see attached photo.Using microscope visually checked tips.Tips were broken as indicated in complaint.No manufacturing defects or markings were noted on instrument.Complaint does not indicate what power setting was being used at time of breakage.Several factors may contribute to breakage of tips, such as number of uses, intensity, and pressure.All of these may affect the longevity of the tip.It is recommended that the tip be at treatment site before engaging power.Root cause is unknown.Nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.Lot 0000392368 a quality hold for documentation was found during dhr review, this is not relative to the issue.A query indicates no additional complaints have been received for this lot number.Lot 0000396936.

Brand Name
PROULTRA SURGICAL #2 PACK
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21401417
Report Number2320721-2025-00048
Device Sequence Number8235381
Product Code ELC
UDI-Device IdentifierD716PUSURG21
UDI-PublicD716PUSURG21
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPUSURG2
Device Lot Number392368
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/17/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown